zbMATH — the first resource for mathematics

Facets and nonfacets of convex polytopes. (English) Zbl 0161.19301

Full Text: DOI
[1] Alexandrov, A. D.,Konvexe polyeder. Akademie-Verlag, Berlin 1958.
[2] Brown, T. A., Simple paths on convex polyhedra.Pacific J. Math., 11 (1961), 1211–1214. · Zbl 0106.16801
[3] Brückner, M., Über die Ableitung der allgemeinen Polytope und die nach Isomorphismus verschiedenen Typen der allgemeinen Achtzelle (Oktatope),Verhand. Koninklijke Akad. Wetenschap. te Amsterdam (Eerste Sectie) 10 (1909), 1–27.
[4] Coxeter, H. S. M.,Regular polytopes. Macmillan, London and New York 1948 (second edition 1963).
[5] Gale, D., Neighborly and cyclic polytopes.Proc. Sympos. Pure. Math., volume 7 (Convexity), 225–232, American Math. Soc. 1963. · Zbl 0137.41801
[6] Grünbaum, B.,Convex polytopes. Wiley and Sons, London, New York and Sydney 1967. · Zbl 0163.16603
[7] Grünbaum, B. andMotzkin, T., Longest simple paths in polyhedral graphs.J. London Math. Soc. 37 (1962), 152–160. · Zbl 0106.16802 · doi:10.1112/jlms/s1-37.1.152
[8] Klee, V., A property of d-polyhedral graphs.J. Math. Mech. 13 (1964), 1039–1042. · Zbl 0123.17001
[9] Lomont, J. S.,Applications of finite groups. Academic Press, New York and London 1959. · Zbl 0085.25403
[10] Miller, J. C. P. (Editor),Table of binomial coefficients. Royal Society Mathematical Tables, volume 3, Cambridge University Press, Cambridge 1954. · Zbl 0059.11301
[11] Moon, J. W. andMoser, L., Simple paths on polyhedra.Pacific J. Math. 13 (1963). 629–631. · Zbl 0115.41001
[12] Perles, M. A. andShephard, G. C., Angle sums of convex polytopes.Math. Scand. To be published.
[13] Perles, M. A. andWalkup, D. W., Angle inequalities for convex polytopes. To be published.
[14] Shephard, G. C., Approximations by polytopes with projectively regular facets.Mathematika, 13 (1966), 189–195. · Zbl 0146.44302 · doi:10.1112/S0025579300003958
[15] Shephard, G. C., Angle deficiencies for convex polytopes.J. London Math. Soc. To be published. · Zbl 0159.51801
[16] Sommerville, D. M. Y.,An introduction to the geometry of N dimensions. Methuen and Co. Ltd., London 1929, and Dover Publications Inc., New York 1958. · JFM 55.0953.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.